# SDR UPS97223579

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, FRAME AT STA 277 IS CRACKED UPPER SIDE OF STR 16R CUTOUT.  FRAME REPAIRED BY INSTALLATION OF DOUBLER PER SRM 51-40-2, 51-10-2, AND MM 51-20-151.
